# SDR AALA202104199015

- Difficulty date: April 9, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 41,259 hours, 14,879 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367160600000
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATED FLOOR PANEL 231ZH LOCATED AT FR35.1, WATERLINE Y7765. L:15 INCHES, W:6 INCHES. REPLACED FLOOR PANEL 231ZH LOCATED AT FR35.1, WATERLINE Y7765 PER SRM 53-02-00-300-011.
